MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5537-G-611
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Additional information pertaining to the device referenced in this report (including x-rays and medical records) has been requested.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
Sales rep reported a right knee revision surgery.
 
Additional Manufacturer Narrative
Corrected data: the event was confirmed.An event regarding revision involving a triathlon insert was reported.The event was confirmed.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
Sales rep reported a right knee revision surgery.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6640516
Report Number0002249697-2017-01873
Device Sequence Number11008302
Product Code MBH
UDI-Device Identifier07613327027396
UDI-Public07613327027396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Catalogue Number5537-G-611
Device Lot NumberM08K65
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR